MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML

Medline Industries, LP MEDLINE; SYRINGE, 10ML SALINE IN 10ML
Catalog Number EMZ111240
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the each from one case appeared to be dirty.Syringe had orange crystals throughout however the remaining of case was not affected.
 
Additional Manufacturer Narrative
According to the facility, "brown specs were found on a sealed syringe on the plunger part," found prior to use, with no patient involvement; "no foreign material was noted inside the syringe fluid pathway." the batch record was reviewed and all considered acceptance criteria were met; a review of 240 syringe retains was performed and zero syringes were found containing a brown stain on the plunger of the syringe outside of the fluid-path.The reported issue was confirmed because the sample received contains the same issue in question, brown staining on the plunger outside of the fluid path.The low filled syringes and syringes with missing tip caps exiting the filler room were determined to be the most likely root cause causing saline spillage onto the sterilizer trays and in the sterilizer; no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYRINGE, 10ML SALINE IN 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50846142
Report Number1417592-2026-46911
Device Sequence Number10262468
Product Code NGT
UDI-Device Identifier00363807000032
UDI-Public00363807000032
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEMZ111240
Device Lot Number24AJA065
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown